MathSciNet Relay Station
MathSciNet bibliographic data
MR842586 (88a:13020) 13H10 (13B05 14L30 14M10 15A72 20C15 20G20)
Gordeev, N. L. Finite linear groups whose algebra of invariants is a complete intersection. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986), no. 2, 343–392.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement